# SDR TWAA0004804

- Difficulty date: March 15, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LT FWD ENTRY DOOR INTERIOR ANGLE WAS CRACKED IN RADIUS AT FWD UPPER PRESSURE STOP FITTING, FIRST STOP FITTING FROM TOP OF DOOR ON FWD SIDE.  CONFIRMED BY NDT.  STOP DRILLED CRACK AND REPAIRED PER SRM 52-05, FIG 31.
